Alert archive / Iowa / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 139, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jul 25, 2012, 7:23 PM CDT for 4 counties in Iowa. It was in force for 37 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2012, 7:23 PM CDT (00:23 UTC)
- Expired
- Jul 25, 2012, 8:00 PM CDT
- In force
- 37 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Calhoun County, IA, Carroll County, IA, Greene County, IA, Sac County, IA
The radar
The Des Moines radar (KDMX), 104 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 7:30 PM CDT | NON-TSTM WND GST 68 | Carroll, IA | MEASURED BY IOWA DOT RWIS SITE ON US 30. |
| Jul 25, 7:35 PM CDT | TSTM WND GST 61 | Carroll Airport, IA | FROM IDOT AWOS SITE. |
| Jul 25, 7:37 PM CDT | TSTM WND DMG | Carroll, IA | WIDESPREAD DAMAGE THROUGHOUT THE TOWN OF CARROLL. NUMEROUS BRANCHES...POWER LINES...AND STREETS SIGNS DOWN. FROM WEATHER-EYE-RADIO. TIME ESTIMATED BY RADAR. |
| Jul 25, 7:37 PM CDT | TSTM WND DMG | Glidden, IA | SMALL LIMBS BREAKING. ESTIMATED 50 MPH WINDS. |
| Jul 25, 7:40 PM CDT | TSTM WND GST 60 | Breda, IA | MULTIPLE TREE BRANCHES DOWN THROUGHOUT THE TOWN OF BREDA...GENERALLY 1 INCH IN DIAMETER. |
| Jul 25, 7:46 PM CDT | TSTM WND DMG | Lohrville, IA | BIG LIMBS DOWN EVERYWHERE. CASEYS DIESEL PUMP BLOWN OVER AND LAYING ON ITS SIDE. TREE LAYING ON TOP OF CAR. CROP DAMAGE. TIME ESTIMATED. FROM KCHA RADIO. |
| Jul 25, 7:48 PM CDT | TSTM WND GST 63 | 5 Wnw Carroll Airport, IA | FROM KCCI TV SCHOOLNET SITE |
| Jul 25, 7:50 PM CDT | TSTM WND DMG | Rockwell City, IA | BRANCHES AND POWER LINES DOWN. |
| Jul 25, 7:55 PM CDT | TSTM WND GST 75 | Carroll, IA | POWERLINES DOWN IN CARROLL. LARGE BRANCHES CAUSED DAMAGED TO A HOUSE AND PORCH IN CARROLL. |
| Jul 25, 7:55 PM CDT | TSTM WND GST 75 | Lanesboro, IA | POWERLINES DOWN. |
| Jul 25, 8:00 PM CDT | TSTM WND DMG | 3 N Arcadia, IA | A FEW 3 FOOT DIAMETER TREES DOWN. A 30 FOOT LONG CAMPER ATTACHED TO A TRUCK BLOWN OVER. SEVERAL CROPS DAMAGED. TIME ESTIMATED BY RADAR. |
| Jul 25, 8:10 PM CDT | TSTM WND DMG | 5 N Carroll Airport, IA | MULTIPLE 4 TO 6 INCH DIAMETER BRANCHES DOWN. NO STRUCTURAL DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 5:16 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.4 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1750 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 2262 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
455
WUUS53 KDMX 260023
SVRDMX
IAC025-027-073-161-260100-
/O.NEW.KDMX.SV.W.0139.120726T0023Z-120726T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
723 PM CDT WED JUL 25 2012
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CALHOUN COUNTY IN WEST CENTRAL IOWA...
NORTHERN CARROLL COUNTY IN WEST CENTRAL IOWA...
NORTHWESTERN GREENE COUNTY IN WEST CENTRAL IOWA...
SOUTHEASTERN SAC COUNTY IN WEST CENTRAL IOWA...
* UNTIL 800 PM CDT
* AT 718 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF LAKE VIEW...OR
11 MILES NORTHWEST OF CARROLL...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
CARROLL...GLIDDEN...LAKE CITY...ROCKWELL CITY...JEFFERSON...
AUBURN...YETTER...CARROLL AIRPORT...LIDDERDALE...LANESBORO...
RALSTON...SCRANTON...LOHRVILLE...CHURDAN...RINARD...FARNHAMVILLE...
SOMERS AND KNIERIM.
WINDS MAY GUST FAR AHEAD OF THE RAIN WITH THIS STORM...SO BE
PREPARED TO TAKE SHELTER EARLY. WINDS GUSTED UP TO 60 MPH IN DENISON
PREVIOUSLY WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIDESPREAD DESTRUCTIVE WIND DAMAGE EXPECTED...THIS IS A DANGEROUS
STORM. IMMEDIATELY GO TO A BASEMENT OR SMALL INTERIOR ROOM...AWAY
FROM WINDOWS. EXTENSIVE DAMAGE AND INJURY ARE LIKELY. EVACUATE MOBILE
HOMES...AND SEEK SHELTER IN A REINFORCED BUILDING. WIDESPREAD
DESTRUCTIVE WINDS CAN PRODUCE DAMAGE AND SERIOUS INJURY SIMILAR TO A
TORNADO.
&&
LAT...LON 4239 9512 4247 9439 4221 9440 4221 9437
4198 9436 4201 9509 4221 9509 4221 9511
TIME...MOT...LOC 0022Z 265DEG 35KT 4221 9494
WIND...HAIL 60MPH <.75IN
$$
JUNGBLUTH1 follow-up statement
941
WWUS53 KDMX 260043
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
743 PM CDT WED JUL 25 2012
IAC025-027-073-161-260100-
/O.CON.KDMX.SV.W.0139.000000T0000Z-120726T0100Z/
SAC IA-GREENE IA-CALHOUN IA-CARROLL IA-
743 PM CDT WED JUL 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CARROLL...SOUTHERN CALHOUN...NORTHWESTERN GREENE AND SOUTHEASTERN SAC
COUNTIES UNTIL 800 PM CDT...
AT 736 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES NORTH OF LAKE CITY TO 8 MILES SOUTHEAST OF GLIDDEN...
MOVING EAST AT 50 MPH.
THESE WINDS ARE OCCURING ALMOST 10 MILES AHEAD OF THE RAIN WITH THE
THUNDERSTORMS. WINDS OF 50 MPH AND SMALL LIMBS BREAKING WERE
REPORTED IN GLIDDEN AT 737 PM.
A SECOND ROUND OF DAMAGING WINDS IS POSSIBLE BETWEEN BREDA...LAKE
VIEW AND LAKE CITY. THESE WINDS ARE OCCURING WITH THE RAINL
LOCATIONS IMPACTED INCLUDE...
ROCKWELL CITY...JEFFERSON...LOHRVILLE...CHURDAN...RINARD...
FARNHAMVILLE...KNIERIM AND SOMERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A MOBILE HOME...GET
OUT NOW...AND SEEK SHELTER IN A REINFORCED BUILDING.
&&
LAT...LON 4239 9512 4247 9439 4221 9440 4221 9437
4198 9436 4201 9509 4221 9509 4221 9511
TIME...MOT...LOC 0040Z 265DEG 44KT 4235 9470 4200 9454
WIND...HAIL 60MPH <.75IN
$$
JUNGBLUTHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 6:45 PM CDT, 38 minutes earlier.
Area forecast discussion, Jul 25, 6:45 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 645 PM CDT WED JUL 25 2012 .UPDATED FOR 26/00Z AVIATION DISCUSSION... .SHORT TERM /TONIGHT/... MAIN FORECAST CONCERN IS WITH TIMING OF COLD FRONT AND CONVECTION POTENTIAL THIS EVENING INTO THE OVERNIGHT HOURS. NAM/RAP SEEM TO HAVE A DECENT HANDLE ON INITIATION OF CONVECTION AND LEANED TOWARD TIMING OF FRONT/POPS. THE 16Z HRRR HAS SOME ISOLATED CONVECTION DEVELOPING B/T 22-00Z BUT THINKING CAP IS STILL TOO STRONG FOR MUCH CONVECTION TO GET GOING UNTIL AFTER 00Z. REALLY CUT BACK ON POPS UNTIL AFTER 00Z OVER THE CENTRAL AND SOUTHEAST CWA. THE 12Z 4.0KM WRF MODEL RUNS FROM NSSL AND NCEP BOTH HAVE VERY SPOTTY PRECIP THROUGH TONIGHT...AND SORT OF LIGHTS UP THE FRONT SOUTH OF INTERSTATE 80 AFTER 02Z THURSDAY. HAVE LOW CONFIDENCE WITH ANY WIDESPREAD SIGNIFICANT CONVECTION TONIGHT. MODELS FORECASTING PW VALUES NEAR 2 INCHES GENERALLY ALONG THE FRONT...AND 1-1.5 INCHES BEHIND IT. HOWEVER...WITH SUCH SPOTTY CONVECTION AND LOWERED QPF AMOUNTS TO LESS THAN A HALF INCH THROUGHOUT THE FORECAST AREA...ESPECIALLY WITH SUCH HIGH BASED CONVECTION. PLENTY OF SURFACE BASED INSTABILITY...BUT LITTLE IF ANY EFFECTIVE SHEAR AVAILABLE...AS WELL AS FORCING OTHER THAN THE FRONTAL BOUNDARY TONIGHT. THINKING MAIN SEVERE THREAT WILL BE WINDS WITH THE DRY AIRMASS PRESENT. .LONG TERM /THURSDAY THROUGH WEDNESDAY/... LARGE SCALE MAINLY POST FRONTAL FORCING SHOULD BE JUST EXITING FORECAST AREA BY THE START OF THE PERIOD SO ANY LINGERING PRECIP...IF ANY...SHOULD BE MOVING INTO MO AND IL. FORECAST DRY AFTER 15Z. PREVIOUS FORECAST HAD LOW POPS BRUSHING NERN IA BY LATE AFTERNOON BUT CANNOT REALLY FIND ANY SUPPORT FOR THIS WITH LIMITED FORCING AND INSUFFICIENT MOISTURE...AND EVEN THAT LOOKS TO BE POST 00Z. UPSTREAM NRN PLAINS AIRMASS WILL GRADUALLY PASS THROUGH IA DURING THE DAY BUT DEEP NW FLOW AND MIXING WILL STILL ALLOW CENTRAL/SRN HIGHS TO REACH LOW/MID 90S BY AFTERNOON. DO NOT ANTICIPATED ENOUGH PRECIP TONIGHT TO AFFECT THAT. BLEND OF SREF/NAM SOUNDINGS SEEMS REASONABLE. NRN PLAINS SURFACE RIDGE WILL RETURN IA TEMPS TO NORMAL FOR FRI WITH CONTINUED DRY WEATHER AS GREAT LAKES SHORT WAVE DEPARTS. THIS WILL BE FOLLOWED BY AN EXTENDED PERIOD OF ROCKIES AND HIGH PLAINS RIDGING...RIGHT INTO WED AND BEYOND...LEAVING IA WITH WARM BUT NOT EXTREME TEMPS AND LOW END PRECIP POTENTIAL. CHANCES INCREASE SOMEWHAT THIS WEEKEND AS SHORT WAVE TOPS THE RIDGE INCREASING FORCING...ESPECIALLY THERMODYNAMIC...BY SAT. THIS WEAK FORCING LINGERS INTO SUN...AND POSSIBLY EARLY MON LEADING TO SEVERAL DAYS WORTH OF CHANCE POPS. MODELS CONTINUE TO DABBLE IN WEAK QPF EVENTS AFTER THIS TIME...BUT THERE IS REALLY NO CONSISTENT FORCING FEATURE TO LATCH ONTO SO HAVE LEFT MON NIGHT-WED DRY AT THIS POINT. REGARDING TEMPS..ONLY REAL CONCERN IS LOW CONFIDENCE FORECAST SATURDAY. QUESTIONS ON HOW MUCH WE WILL MIX IN NEW REGIME WITH LIGHT WINDS. HAVE PRETTY MUCH MIXED THINGS OUT TO 900-850MB OR MORE...MIXING SEASONALLY...BUT FEEL NAM IS UNDERDONE WHICH SEEMS TO BE THE CASE AT TIMES IN WEAK FLOW. && .AVIATION...26/00Z COLD FRONT PUSHING INTO THE STATE WITH STORMS DEVELOPING ALONG AND BEHIND THE BOUNDARY. GENERALLY VFR CONDITIONS FORECAST BUT LOCAL MVFR CONDITIONS IN STORMS POSSIBLE. STRONG WIND GUSTS LIKELY IN STORMS ALONG WITH ONE INCH DIAMETER HAIL. WIND BEHIND THE FRONT WILL SHIFT TO THE NW AT 15-25 KTS. && .DMX WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 7 PM CDT ADAIR-ADAMS-APPANOOSE-AUDUBON-BOONE-CALHOUN-CARROLL-CASS-CLARKE- CRAWFORD-DALLAS-DAVIS-DECATUR-GREENE-GUTHRIE-HAMILTON-JASPER-LUCAS- MADISON-MAHASKA-MARION-MONROE-POLK-RINGGOLD-SAC-STORY-TAYLOR-UNION- WAPELLO-WARREN-WAYNE-WEBSTER HEAT ADVISORY UNTIL 7 PM CDT BLACK HAWK-BREMER-BUTLER-FRANKLIN-GRUNDY-HARDIN-HUMBOLDT-MARSHALL- POCAHONTAS-POWESHIEK-TAMA-WRIGHT && SHORT TERM...PODRAZIK LONG TERM...SMALL AVIATION...FAB
Hazardous weather outlook, Jul 25, 7:09 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 709 PM CDT WED JUL 25 2012 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-081>086- 092>097-270015- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE- DAVIS- 709 PM CDT WED JUL 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TONIGHT. SOME STORMS MAY BE SEVERE WITH HIGH WIND THE PRIMARY THREAT. LARGE HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE EXPECTED PERIODICALLY FROM LATE SATURDAY NIGHT THOUGH MONDAY. SOME SEVERE WEATHER IS POSSIBLE...BUT WIDESPREAD SEVERE WEATHER IS NOT LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH MIDNIGHT. FAB
In the hours before
Local storm report, Jul 25, 6:22 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
622 PM CDT WED JUL 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HEAVY RAIN ESTHERVILLE 43.40N 94.83W
07/25/2012 E0.00 INCH EMMET IA EMERGENCY MNGR
MINOR STREET FLOODING REPORTED...WITH WIND GUSTS TO 35
MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. NO HAIL WAS
OBSERVED.
&&
ZOGGLocal storm report, Jul 25, 6:30 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
630 PM CDT WED JUL 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 6 N RUTHVEN 43.22N 94.90W
07/25/2012 E1.75 INCH PALO ALTO IA TRAINED SPOTTER
HAIL AS LARGE AS GOLFBALLS.
&&
ZOGGLocal storm report, Jul 25, 6:40 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
640 PM CDT WED JUL 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL 4 W FENTON 43.21N 94.51W
07/25/2012 E0.88 INCH PALO ALTO IA TRAINED SPOTTER
HEAVY RAIN WITH HAIL UP TO NICKEL SIZE.
&&
BSSSpecial weather statement, Jul 25, 6:57 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 657 PM CDT WED JUL 25 2012 IAZ044-260100- CRAWFORD- 657 PM CDT WED JUL 25 2012 ...STRONG THUNDERSTORMS MOVING INTO CRAWFORD COUNTY... AT 654 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WEST CENTRAL CRAWFORD COUNTY...MOVING EAST AT 10 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SCHLESWIG... DELOIT... KIRON... KIRON... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. BOKSA
Local storm report, Jul 25, 7:13 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
713 PM CDT WED JUL 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM HAIL WEST BEND 42.96N 94.46W
07/25/2012 E0.88 INCH PALO ALTO IA PUBLIC
HEAVY RAIN AND UP TO NICKEL SIZE HAIL.
&&
BSSLocal storm report, Jul 25, 7:20 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
720 PM CDT WED JUL 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND GST E ALGONA 43.07N 94.23W
07/25/2012 M62 MPH KOSSUTH IA MESONET
MEASURED WIND GUST AT ALGONA IDOT RWIS SITE.
&&
BSSThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 7:09 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Pocahontas | 51 min |
| Jul 25, 7:29 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Wright | 46 min |
| Jul 25, 8:02 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Calhoun, Greene, Hamilton, Webster | 43 min |
| Jul 25, 8:09 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Franklin, Hamilton, Hancock, Hardin, Wright | 51 min |
| Jul 25, 8:22 PM CDT | Severe Thunderstorm Warning | DMX | Marshall | 53 min |
| Jul 25, 8:39 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Hardin, Story, Webster | 66 min |
| Jul 25, 9:04 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion, Polk, Story, Warren | 41 min |
| Jul 25, 9:10 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Hardin, Marshall, Story, Tama | 50 min |
| Jul 25, 9:52 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 33 min |
| Jul 25, 9:57 PM CDT | Severe Thunderstorm Warning | DMX | Poweshiek, Tama | 34 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.